# SDR IPXA2020021752206

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461140000000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 PYLON PNL 423CL HAS CRACKREPAIRED 432CL IAW SRM 54-50-00
